Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child having flu like symptoms, body ache, no improvement with antibiotics. Further treatment?

Hi... my little girl is 4 in february. She has been feeling ill for about 3wks now with flu like symptoms, runny nose tho most goes down to her chest which gives her an awful cough . She complains that her legs, back, tummy, throat , neck and eyes all hurt. Her fevers compound these symtoms which can get pretty frightening. We have had the usualladvice from our Gp plus antibiotics but in all this time there has been absolutely no improvement. She is usually a healthy and strong child and has no other medical problems. If you feel you could offer some further advice on this it would be very much appreciated
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
This could be viral illness like flu and some times cough will be so bad to disturb child routine daily activities even taking food. Consult Pediatritian near by you and see the medical Advise
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor